# SDR UALA2009051501377

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 54,937 hours, 20,176 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2006184
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE (PN 140N2006-184) REQUIRES FABRICATION AT STA 580, STR 18 TO STR 19L, AS PART OF PERMANENT REPAIR OF LT FUSELAGE.  MAJOR REPAIR ACCOMPLISHED: FABRICATED NEW SHEARTIE 140N2006-184 AND INSTALLED.
